MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. TIBIA CEMENTED 5 DEGREE STEMMED RIGHT SIZE G; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. TIBIA CEMENTED 5 DEGREE STEMMED RIGHT SIZE G; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that following a right total knee arthroplasty, the post-operative x-rays showed malrotation of the tibial tray.No revision procedure has been reported.
 
Additional Manufacturer Narrative
(b)(4).Medical devices: articular surface medial congruent (mc) right 10 mm height catalog#: 42522100910 lot#: 64842799.Femur cemented cruciate retaining (cr) standard right size 11 catalog#: 42502607002 lot#: 64749873.2.5 mm female hex screw 25 mm length catalog#: 42509902525 lot#: 65082538.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TIBIA CEMENTED 5 DEGREE STEMMED RIGHT SIZE G
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14117439
Report Number3007963827-2022-00095
Device Sequence Number19422177
Product Code JWH
UDI-Device Identifier00889024471108
UDI-Public(01)00889024471108(17)310327(10)64987909
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42532007902
Device Lot Number64987909
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Initial Report FDA Received Date04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexFemale